MathSciNet Relay Station
MathSciNet bibliographic data
MR720791 (86c:20018) 20C30
James, G. D. On the minimal dimensions of irreducible representations of symmetric groups. Math. Proc. Cambridge Philos. Soc. 94 (1983), no. 3, 417–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement